# SDR AWXA200700796

- Difficulty date: June 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321451
- Part serial: 6969
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,822 hours, 1,696 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-06 CHECK - NR 5978239, CABIN LIGHT EMERGENCY 21WL IS INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED CABIN POWER SUPPLY UNIT FOR CABIN LIGHT EMERGENCY 21WL IAW A320 AMM 33-51-88.
